# SDR GTIA040202

- Difficulty date: February 18, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN SEAT TRACK LBL 38 STATION 1136 TO STATION 1097 HAS CORROSION.  REMOVED OUT OF LIMITS SEAT TRACK, LBL 38 STATION 1136-1097.  FABRICATED NEW TRACK.  INSTALLED TRACK.  (M)
